# SDR GLBA20120103F

- Difficulty date: January 2, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - SEAT TRACK AT FS 423 AND WL 95, CORNER WORN .05", .12" ON LT SIDEWALL.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 12-1900-53-001.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
